# SDR 97ZZZX3745

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6742X
- Make and model: Beech 58P
- Aircraft serial: TJ267
- Engine: Cont TSIO520WB
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Separator Tank
- Part number: 10291004641
- Condition: Leak
- Location: Lt Eng Air/Oil
- Part time: 3,319 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN OIL LEAK, SUBMITTER FOUND AIR OIL SEPARATOR TANK CRACKED AROUND THE INLET TUBE COMING FROM THE TURBOCHARGER.  TWO CRACKS WERE RUNNING PARALLEL ALMOST 350 DEGREES AROUND THE TUBE.  CRACKS HAD BEEN MASKED BECAUSE SOMEONE PREVIOUSLY COVERED THEM WITH RTV.  INSPECTION OF THIS TANK SHOULD BE C/W AND ADDITIONAL SUPPORT THROUGH THE USE OF A CLAMP IS RECOMMENDED.
